# SDR DHL2006762519

- Difficulty date: June 27, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N762
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MID FLAP REAR LWR CHORD ANGLE SHOWS CRACK WBL 220.  REMOVED MID FLAP LOWER SKIN FOR ACCESS IAW B727 SRM 51-30-2.  REMOVED LEFT INBD MID FLAP LWR CHORD IAW B727 SRM 51-30-2.  FABRICATED NEW MID FLAP LWR CHORD ANGLE FROM P/N BAC1503-100046 PO NR 627846 APPROX 11INCH IAW B727 SRM 57-50-2 FIG 5 AND SRM 51-10-1 PAR 7 AND SRM 51-20-2 FIG.1. TREATED & PRIMED NEW LWR CHORD AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED NEW MID FLAP LWR CHORD ANGLE IAW B727 SRM 51-30-2.  INSTALLED MID FLAP LWR SKIN IAW B727 SRM 51-30-2.
